ArticleIranian journal of pharmaceutical research : IJPR2015
Warfarin-induced Eosinophilia in a Child with urkitt Lymphoma: A Case Report.
Article in Iranian journal of pharmaceutical research : IJPR, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- Urbanization and anticoagulant poisons promote immune dysfunction in bobcats.Proceedings. Biological sciences · 2018Article
- A One-pot Condensation for Synthesis 2-methyl-4-phenylpyrano[3, 2-c] chromen-5(4H)-one and Synthesis of Warfarin by Ionic Liquid Catalysis.Iranian journal of pharmaceutical research : IJPR · 2016Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
An important complication of chemotherapy is thromboembolic events that can occur during treatment course. In this way, Warfarin can be used as an efficient prophylactic agent to prevent these complications. Although bleeding is a common adverse effect of Warfarin, eosinophilia is a rare side effect of this drug. We have reported a 5-year-old boy with Burkitt lymphoma who underwent chemotherapy. In the course of chemotherapy, because of thrombosis of the left jugular vein, we initiated Warfarin as a prophylactic drug for TEE secondary to chemotherapy. Following Warfarin initiation, eosinophilia appeared and subsequent to cessation of drug, eosinophilia disappeared. This case is presented to point out physicians to consider eosinophilia as a rare adverse-effect of Warfarin and monitor blood cell differentiation regularly during the course of treatment with this drug.
Indexed as
Identifiers
26330877PMC4518117What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.